# SDR 05FDEA03532

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INT L/E, CRACK LONG 0,5" ON INTERNAL DOUBLER AT STA XORS 540.  REPAIRED BEADED DOUBLER PER SRM 57-10-00 FIG 71 VOL 1 AND SRM 51-35-01 PAGE 1-13 AND SRM 51-33-01 PAGE 34-47.  FABRICATED PART IAW DETAIL PART TRAVELER F160799/N00799 PER SRM 57-10-00 FIG 71 VOL 1.
